Open Access
Translator Disclaimer
13 May 2004 On sampling expansions of Kramer type
Anthippi Poulkou
Abstr. Appl. Anal. 2004(5): 371-385 (13 May 2004). DOI: 10.1155/S108533750430624X


We treat some recent results concerning sampling expansions of Kramer type. The link of the sampling theorem of Whittaker-Shannon-Kotelnikov with the Kramer sampling theorem is considered and the connection of these theorems with boundary value problems is specified. Essentially, this paper surveys certain results in the field of sampling theories and linear, ordinary, first-, and second-order boundary value problems that generate Kramer analytic kernels. The investigation of the first-order problems is tackled in a joint work with Everitt. For the second-order problems, we refer to the work of Everitt and Nasri-Roudsari in their survey paper in 1999. All these problems are represented by unbounded selfadjoint differential operators on Hilbert function spaces, with a discrete spectrum which allows the introduction of the associated Kramer analytic kernel. However, for the first-order problems, the analysis of this paper is restricted to the specification of conditions under which the associated operators have a discrete spectrum.


Download Citation

Anthippi Poulkou. "On sampling expansions of Kramer type." Abstr. Appl. Anal. 2004 (5) 371 - 385, 13 May 2004.


Published: 13 May 2004
First available in Project Euclid: 1 June 2004

zbMATH: 1067.34027
MathSciNet: MR2063332
Digital Object Identifier: 10.1155/S108533750430624X

Primary: 34B24 , 34L05

Rights: Copyright © 2004 Hindawi


Vol.2004 • No. 5 • 13 May 2004
Back to Top